| Catalog Number |
309575 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material#: 309575.Batch number#: 2188396.It was reported that the bd syringe 3ml ll w/ndl 21x1 rb needle hub had a hole / was cracked / damaged.The following information was provided by the initial reporter: verbatim#: rcc received a complaint via phone.Pir attached.Ref: (b)(4).Lot: 2188396.Issue: customer is reporting that the assembled syringe needle combos needle hub was bent not the needle, the needle was straight.No sample of this is available for investigation.No pt harm.Doe (b)(6) 2024 and unknown.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr -needle hub hole / cracked / damaged.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
Event or Problem Description
No additional information was provided.